Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feeling achy and tired for months. High creatinine, ketone and cholesterol levels. What do they indicate?

Hello. I ordered lab testing for myself because I do not have insurance. I have been feeling very fatigued and achy for several months. My test results I indicated high Creatinine (22), abnormal ketone (+1) and high cholesterol . I am a 31 year old female and fasted 12 hours before blood was drawn. What do the combination of these abnormalities indicate?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Naturopathy & Yoga Specialist 's  Response
high creatinine, high ketones and high cholesterol due to following reasons like diabetes, cardio vascular diseases, muscular dystrophy, kidney diseases, hypo thyroidism etc so to prevent further damage of your internal organs you must consult general physician for further evaluations and for the treatments.
take care.
get well soon.
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor